MedElevator Войти в исследования
← Поиск публикаций
Clinical journal of gastroenterology · 2013

Fatal hypermagnesemia induced by preoperative colon preparation in an elderly woman: report of a case.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Uchiyama Chieko, Kato Takeshi, Tomida Kodo, Suzuki Rei, Nakata Ken, Hamanaka Michiko, Kanemura Takashi, Izumi Masaaki, Tamura Shigeyuki

Аннотация

An 85-year-old woman with rectal carcinoma was referred to our hospital for surgical treatment. She had a history of constipation treated with oral magnesium oxide. She received 34 g of magnesium citrate (Magcolol P(®)) orally for 2 days as a mechanical bowel preparation prior to the operation. Just before the operation, she suddenly developed nausea, vomiting, and cyanosis and went into cardiac arrest. Despite support by mechanical ventilation, dopamine, dobutamine, and norepinephrine, she exhibited repeated bradycardia that was nearly fatal and required temporary pacing. The following day, her laboratory tests revealed marked hypermagnesemia (14.3 mg/dL). After a hemodialysis session, she recovered dramatically and all vasopressors were withdrawn. We conclude that preoperative mechanical bowel preparation with magnesium-containing cathartics can cause fatal hypermagnesemia in elderly patients even if their renal function is normal.